# SDR AALA2020070549005

- Difficulty date: July 3, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 58,406 hours, 33,924 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2758
- Part serial: C04585
- Condition: Defective
- Location: Zone 100
- Part time: 14,184 hours, 6,777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - ECAM MESSAGE: ELEC BATTER 1 FAULT, FUMES IN FORWARD CABIN AND COCKPIT.  PERFORMED JOB CARD 26L00021001 - SMOKE, ODOR, FUMES INITIAL TROUBLESHOOTING, FOUND BATTERY NR 1 TO BE SOURCE OF ODOR.  REMOVED AND REPLACED BATTERY NR 1 PER AMM 24-38-51, OKAY FOR SERVICE.
